Yoshinori Namikawa

J-GLOBAL         Last updated: Jun 30, 2015 at 19:03
Yoshinori Namikawa
Kyoto University

Published Papers

Y. Namikawa (with M. Lehn and C. Sorger)
Compositio Math. 148, 121-144 (2012)      [Refereed]
Y. Namikawa
Duke Math. J. 156, 51-85 (2011)      [Refereed]
Y. Namikawa
Invent. Math. 193, 159-185 (2013)      2013   [Refereed]
Birational geometry for nilpotent orbits
Yoshinori Namikawa
Adv. Lect. Math. 26 (2013) 1-38      [Refereed]
Yoshinori Namikawa
Kyoto J. Math. 53 (2013) 483-514      [Refereed]

Conference Activities & Talks

A finiteness theorem for symplectic singularities [Invited]
Yoshinori Namikawa
Representation theory and geometry of symplectic resolutions, Northeastern Univ. USA   May 2015   
A characterization of nilpotent varieties of complex semisimple Lie algebras [Invited]
Yoshinori Namikawa
Complex geometry and Lie groups, Univ. Torino, Italy   Jun 2014   
Poisson deformations and Mori dream spaces [Invited]
Yoshinori Namikawa
Classification of algebraic varieties and related topics, Cetraro, Italy   12 Sep 2013   
On the structure of homogeneous symplectic varieties of complete intersection [Invited]
Advances in hyperkahler and holomorphic symplectic geometry   13 Mar 2012   Banff International Research Station, Canada
Symplectic varieties of complete intersection and contact geometry [Invited]
Holomorphic symplectic manifolds and moduli spaces   12 Jun 2012   Fourier Institute, Grenpble, France